# SDR MZZA97255

- Difficulty date: August 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69741
- Make and model: Boeing 727224
- Aircraft serial: 22250
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: 6500103
- Condition: Failed
- Location: Nr 1/Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

GUM - FLT 0957 - L/P 41880812/7943851 - AFTER TAKEOFF FROM PNI WITH GEAR HANDLE IN UP POSITION, LOST ALL A-SYSTEM FLUID.  UPON LANDING IN GUM,  MAINTENANCE FOUND NR 1 ENGINE HYDRAULIC PUMP FAILED INTERNALLY 'LEAKING OUT OF SUMP'.  ALSO, FOUND LOTS OF METAL IN THE CASE DRAIN FILTERS AND BURNED HYDRAULIC FLUID.  ON L/P 7943851, MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 ENGINE DRIVEN HYDRAULIC PUMPS PER MM 29-11-31, AND REPLACED CASE DRAIN FILTERS PER MM 29-11-41.  SYSTEM FLUSHED OF CONTAMINATES AND BLED A-SYSTEM.  RAN ENGINE NR 1 AND NR 2, FOUND NO LEAKS ON THE HYDRAULIC PUMPS AND OPS CHECK GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (X)
